# SDR AALA981448

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED WEB BULGED STATION 1090 STRINGER 26L MARKED.  CUT OUT DAMAGED ARE OF BELL FRAME.  INSTALLED 'Z' ANGLE DOUBLER REPAIR PER SRM 53-10-4.  (M)
